| Catalog Number |
D6376 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lmm520 number, and no non-conformances were identified.
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date in 2019 and suture was used.The suture broke during continuous suturing.It is unknown what was used to complete the procedure.There were no patient consequences reported.